Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the symplectic cohomology of log Calabi–Yau surfaces

James Pascaleff

Geometry & Topology 23 (2019) 2701–2792
Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
2 A Abbondandolo, M Schwarz, Floer homology of cotangent bundles and the loop product, Geom. Topol. 14 (2010) 1569 MR2679580
3 M Abouzaid, A geometric criterion for generating the Fukaya category, Publ. Math. Inst. Hautes Études Sci. 112 (2010) 191 MR2737980
4 M Abouzaid, Symplectic cohomology and Viterbo’s theorem, from: "Free loop spaces in geometry and topology" (editors J Latschev, A Oancea), IRMA Lect. Math. Theor. Phys. 24, Eur. Math. Soc. (2015) 271 MR3444367
5 M Abouzaid, D Auroux, L Katzarkov, Lagrangian fibrations on blowups of toric varieties and mirror symmetry for hypersurfaces, Publ. Math. Inst. Hautes Études Sci. 123 (2016) 199 MR3502098
6 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
7 V I Arnold, Mathematical methods of classical mechanics, 60, Springer (1989) MR997295
8 D Auroux, Mirror symmetry and T–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. 1 (2007) 51 MR2386535
9 F Bourgeois, V Colin, Homologie de contact des variétés toroïdales, Geom. Topol. 9 (2005) 299 MR2116317
10 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
11 F Bourgeois, A Oancea, An exact sequence for contact- and symplectic homology, Invent. Math. 175 (2009) 611 MR2471597
12 K Chan, K Ueda, Dual torus fibrations and homological mirror symmetry for An–singlarities, Commun. Number Theory Phys. 7 (2013) 361 MR3164868
13 M Chas, D Sullivan, String topology, preprint (1999) arXiv:math/9911159
14 L Diogo, Filtered Floer and symplectic homology via Gromov–Witten theory, PhD thesis, Stanford University (2012)
15 J D Evans, Symplectic mapping class groups of some Stein and rational surfaces, J. Symplectic Geom. 9 (2011) 45 MR2787361
16 T Fujita, On the topology of noncomplete algebraic surfaces, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (1982) 503 MR687591
17 S Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, PhD thesis, Massachusetts Institute of Technology (2012) MR3121862
18 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
19 M Gerstenhaber, S D Schack, Algebraic cohomology and deformation theory, from: "Deformation theory of algebras and structures and applications" (editors M Hazewinkel, M Gerstenhaber), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 247, Kluwer (1988) 11 MR981619
20 M Gross, P Hacking, S Keel, Mirror symmetry for log Calabi–Yau surfaces, I, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 65 MR3415066
21 M Gross, B Siebert, Theta functions and mirror symmetry, from: "Surveys in differential geometry 2016: advances in geometry and mathematical physics" (editors H D Cao, S T Yau), Surv. Differ. Geom. 21, International (2016) 95 MR3525095
22 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
23 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of T3, Geom. Topol. 10 (2006) 169 MR2207793
24 M Kontsevich, Homological algebra of mirror symmetry, from: "Proceedings of the International Congress of Mathematicians" (editor S D Chatterji), Birkhäuser (1995) 120 MR1403918
25 D McDuff, D Salamon, Introduction to symplectic topology, Clarendon (1998) MR1698616
26 M McLean, The growth rate of symplectic homology and affine varieties, Geom. Funct. Anal. 22 (2012) 369 MR2929069
27 M McLean, Local Floer homology and infinitely many simple Reeb orbits, Algebr. Geom. Topol. 12 (2012) 1901 MR2994824
28 B Parker, Exploded fibrations, from: "Proceedings of Gökova Geometry–Topology Conference 2006" (editors S Akbulut, T Önder, R J Stern), GGT (2007) 52 MR2404950
29 J Pascaleff, Floer cohomology in the mirror of the projective plane and a binodal cubic curve, Duke Math. J. 163 (2014) 2427 MR3265556
30 A F Ritter, Topological quantum field theory structure on symplectic cohomology, J. Topol. 6 (2013) 391 MR3065181
31 D A Salamon, J Weber, Floer homology and the heat flow, Geom. Funct. Anal. 16 (2006) 1050 MR2276534
32 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2008) 211 MR2459307
33 P Seidel, Symplectic homology as Hochschild homology, from: "Algebraic geometry, I" (editors D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 415 MR2483942
34 P Seidel, J P Solomon, Symplectic cohomology and q–intersection numbers, Geom. Funct. Anal. 22 (2012) 443 MR2929070
35 M Symington, Four dimensions from two in symplectic topology, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 153 MR2024634
36 C Viterbo, Functors and computations in Floer homology with applications, II, preprint (2003) arXiv:1805.01316
37 A Weinstein, On the hypotheses of Rabinowitz’ periodic orbit theorems, J. Differential Equations 33 (1979) 353 MR543704
38 R O Wells Jr., Differential analysis on complex manifolds, 65, Springer (1980) MR608414
39 M Zaĭdenberg, Exotic algebraic structures on affine spaces, Algebra i Analiz 11 (1999) 3 MR1734345